# SDR AALA202302177810

- Difficulty date: February 6, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 17,686 hours, 7,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND VAPOR BARRIER UPPER ANGLE LOCATED AT BS 663 AND RBL 8. REPAIRED ANGLE PER SRM 57-10-10-2R-5 AND AARD 57-10-10-10.
